# SDR HNAA201304220023

- Difficulty date: April 22, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 61,484 hours, 68,689 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Part number: 066308631MS3476L
- Condition: Corroded
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR DOES NOT PAINT WEATHER OR GROUND.   RADAR DISPLAY SPOKES, FOUND CORROSION IN CONNECTOR 3441-P1001.  R & R CONNECTOR IAW MM 20-45-06
